I take pregabalin for anxiety disorder. My doctor told me it is ok to drink alcohol in moderation on pregabalin and just to miss my pregabalin dose the day I am going to drink alcohol. But I have had some nasty anxiety dizziness and shakiness the day after drinking since I've been on pregabalin. It's not a hangover because I only had 2 glasses of wine. I'm just wondering if it is actually safe to drink alcohol in moderation when on pregabalin?
11 Dec 2013
Alcohol with it can increase the side effects of dizziness and possibly confusion. Pregabalin is in your body for about 30 hrs so its possible if you didn't take any the day you had a drink, you still have some there. The thing that bothers me about that is that in skipping doses you may have some withdrawal symptoms.
11 Dec 2013
I'll just give you my experience while drinking on pregabalin. I ended up falling down in the back parking lot of my favorite restaurant, after having a giant margarita, much to my husband's hilarity! I got home and began vomiting from 9pm until around 5am. Never knew one could wretch quite like that! The entire episode was horrifying, not to mention embarrassing!
I wish you the best and hope you don't end up falling off your shoes and power-puking for an entire night!
Lara, Party Girl
11 Dec 2013
andy here is what it says does not look like a good idea it increases all the side effects..chuck1957 Using pregabalin together with ethanol can increase nervous system side effects such as dizziness, drowsiness, and difficulty concentrating. Some people may also experience impairment in thinking and judgment. You should avoid or limit the use of alcohol while being treated with pregabalin. Do not use more than the recommended dose of pregabalin, and avoid activities requiring mental alertness such as driving or operating hazardous machinery until you know how the medication affects you. It is important to tell your doctor about all other medications you use, including vitamins and herbs. Do not stop using any medication without first talking to your doctor.
14 Dec 2013
Hi, i have a history of drinking while of Pregabalin... although i would never suggest this, i never really had any adverse affects... I don't do this any more, but i do miss doses sometimes, by accident, and again, i don't suffer any side/withdrawal effects... I think you should take all of the responses in to consideration... and maybe talk with your doctor again and ask just how much alcohol he thinks is 'safe', and how often he believes you can miss doses, without it being detrimental to the effects of your medication
- Pregabalin Information for Consumers
- Pregabalin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Pregabalin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
My dad let me try Lyrica (Pregabalin) one day when I was panicking, and it worked wonders. Panic attacks have been ruining my life. I'm 19 and ...
4 answers • 10 Jul 2010
Iam asking about a lower cost at pharmacies. I am on a high dosage and cannot afford to get my whole RX so I ration it , save it for a day when I ...
4 answers • 15 Sep 2012
I understand how dangerous it is to mix Xanax and alcohol, so of course I would never even attempt it. I have been on 1 mg. Xanax for 2 years now to ...
3 answers • 23 May 2013
What doses did you start at and how have you found it? I have jittery tummy doing sommersaults all day long.
0 answers • 13 Nov 2013
... still. Actually in March 2013 some of sensation/tingling/numbness has been started in my left hand, than go to doctor, doctor prescribe ...
0 answers • 12 Aug 2014